# SDR UPS02838713

- Difficulty date: June 18, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STAINLESS DOUBLER ON THE R2 DOOR UPPER AFT CORNER AND REPAIR FUSELAGE SKIN CRACKED AT STA 1660 LONG 10R AT UPPER CORNER.  REMOVED EXISTING REPAIR, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT AREA, FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER AND FILLER IAW SRM 53-2-0 FIG 16.
